# SDR DL757100301

- Difficulty date: October 29, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1717 Lbl8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR DECK PLATE REPAIR DOUBLER HAS CORROSION ON UPPER SURFACE STA 1717 LBL8 TO RBL2.  R & R DOUBLER AT SAA SAT REFERENCE NON ROUTINE 139665.
